Please use this identifier to cite or link to this item: https://doi.org/10.21256/zhaw-1738
Title: Automorphism groups of differentiable double loops
Authors : Bödi, Richard
Published in : Geometriae Dedicata
Volume(Issue) : 46
Issue : 1
Pages : 61
Pages to: 72
Publisher / Ed. Institution : Springer
Publisher / Ed. Institution: Wien
Issue Date: 1993
License (according to publishing contract) : Licence according to publishing contract
Type of review: Peer review (Publication)
Language : English
Subjects : Result state; Automorphism group; Double loop; Differentiable structure; Loop operation
Subject (DDC) : 500: Natural sciences and mathematics
Abstract: In this paper, we study local and global topological loops as well as topological double loops having a differentiable structure such that the loop operations are differentiable. The main result states that the group of differentiable automorphisms of a differentiable double loop is compact with respect to the compact-open topology.
Further description : Erworben im Rahmen der Schweizer Nationallizenzen (http://www.nationallizenzen.ch)
Departement: School of Engineering
Publication type: Article in scientific Journal
DOI : 10.1007/BF01264094
10.21256/zhaw-1738
ISSN: 0046-5755
URI: https://digitalcollection.zhaw.ch/handle/11475/3235
Appears in Collections:Publikationen School of Engineering

Files in This Item:
File Description SizeFormat 
1993_Bödi_Automorphism groups _Geometriae Dedicata.pdf528.92 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.